MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97716
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient (pt) regarding an implantable neurostimulator (ins).The reason for call was patient reported that since they had the implant put it the therapy "never worked", the stimulation "doesn't reach the area that it needed to hit".Pt mentioned they stop using since then, but now needed an mri and they were trying to charge the implant but unable to charge it.Controller did not power on when the controller was removed from a/c cord.Pt asked for a manufacturer representative (rep) to help them with the device and the settings.Agent offered troubleshooting the device, tried to explain passive recharge mode to pt.Pt preferred an actual assistance of a rep and stated they're "not savvy with technology and stuff".Agent reviewed hcp and rep roles and redirected pt to healthcare provider(hcp) in reaching out to the rep.Pt called back stating that they had called earlier as the ins never worked and the stimulation never hit the spot that the therapy was supposed to for their pain.Pt stated that the external equipment hadn't been used for a long time and they now need a mri, so they need to charge their ins.Pt said that they were calling to coordinate a meeting with a rep since they called hcp's office and hcp's office said that they no longer worked with rep so they couldn't help them at all even with requesting a rep.Agent advised the pt that a message would be sent out to the local reps requesting contact on their behalf, however agent did not promise a time-frame on a response.  pt called back in with the equipment.Agent walked pt through troubleshooting.Pt removed the bp and plugged the controller into the a/c power cord.The controller powered on, but when the bp was inserted the green light did not power on.The controller powered off as soon as the controller was removed from the a/c power cord.Agent sent a request to repair to replace the battery pack.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50896734
Report Number3004209178-2026-16299
Device Sequence Number14928421
Product Code LGW
UDI-Device Identifier00643169781740
UDI-Public(01)00643169781740(17)200428
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2020
Device Model Number97716
Device Catalogue Number97716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured05/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale